# SDR 97ZZZX4774

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Engine: Garrtt TPE3315
- System (JASC): 7323 · Turbine Governor
- Part: Piston
- Part number: 8954932
- Condition: Leak
- Location: Turb Gov
- Component: Airesrch, 8954907
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN PARTS ARE MANUFACTURED, THEY ARE PAINTED WITH ZINC CHROMATE.  SUBMITTER HAS FOUND ON NEARLY EVERY GOVERNOR DISASSEMBLED FRAGMENTS AND LARGE AMOUNTS OF PAINT LODGED UNDER O-RINGS WHERE THEY CONTACT SEALING AREAS.  THEY CAUSE INTERNAL LEAKS AND EXTERNAL LEAKS AT THE CONTROL SHAFT.  RECOMMEND ELIMINATION OF CHROMATE PRIMER ON PISTON AND COVER ASSY.
